MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that the radiance 32¿ 4k/uhd medical display provided as replacement of (b)(4) is also providing the image with too much glare.No procedure or patient was involved.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the supplier facility and evaluated.The sales rep reported an issue of the device was providing the image with too much glare.Per evaluation findings, this complaint can be confirmed.It was noticed during evaluation that the factory film was still covering the front glass.If the unit was being used with this film still on it, it could increase the glare when trying to view the screen.Additionally, it was found that the 4x3g-sdi signal format was set to 2 sample interleave.This was resulting in the image appearing too light and nearly whited out.The setting was changed to square division and the image displayed clean and sharp.The potential causes for these issues are not related to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10442916
Report Number1221934-2020-02285
Device Sequence Number17166916
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date10/05/2020
Patient Sequence Number1